MAUDE Adverse Event Report: MEDISAFE UK LIMITED INNOWAVE; INNOWAVE PCF SONIC IRRIGATOR

MEDISAFE UK LIMITED INNOWAVE; INNOWAVE PCF SONIC IRRIGATOR
Model Number PCF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
A steris service technician was performing service activity on equipment in the room in which the user facility's innowave pcf sonic irrigator is located.The technician observed that the unit's lid was open, and the unit was spraying water onto the floor.The technician immediately closed the lid and shut down the unit.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite and found the circuit board and generator board required replacement.The technician replaced the boards, tested the function and operation of the device, confirmed it to be operating to specification, and returned it to service.The circuit board and generator board were returned for evaluation.Evaluation results determined that the power supply within the boards had failed subsequently causing them to short circuit and the reported event to occur.The cause of the power supply failure could not be determined.No additional issues have been reported.

Brand Name
INNOWAVE
Common Device Name
INNOWAVE PCF SONIC IRRIGATOR
Manufacturer (Section D)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor
4403927453
MDR Report Key22344958
Report Number9617134-2025-00006
Device Sequence Number4799529
Product Code MEC
UDI-Device Identifier00724995152710
UDI-Public(01)00724995152710(11)211124
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCF
Device Catalogue NumberIWPCF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown